i have been suffering with headaches over 4 weeks and in the jast 2 days i noticed my stools are very pale in colour and smell.I have no pain anywhere else,i am also on tables for the last 2 months as im lacking iron.My doctor has put it down to tension headaches but im getting worried now help please
Headaches can be a symptom of iron deficiency, as can pale stools. The smell may be coming from the constipation that can be a side effect of taking the iron. Are you taking vitamin Ester-C (at least 250 mg) for best absorption of the iron? I recommend you tell your doctor of your symptoms and ask if getting a follow-up CBC (complete blood count) and possibly another iron panel would be appropriate.
P.S. Please, be sure and ask if they would test to see how well you are absorbing iron- to see if your iron receptors are working properly too. How long have you been taking iron and how much are you taking?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.